# SDR FDEA201609133211

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 62,500 hours, 16,221 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Lack Of Lube
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING  APPROACH, SLATS WOULD NOT  EXTEND, COMPLIED WITH PHASE 1, ECAM & QRH - SLATS  CONFIRMED STUCK. DID NO SLAT/FULL FLAP LANDING IAW QRH.  CREW CALLED IN FIRETRUCKS FOR SAFETY PRECAUTION.  ACCOMPLISHED SFCC 1 AND 2 BITE TEST IAW AMM TSM 27-80-00 FOUND SFCC BITE FAULT CODE 0111 JAM ON BOTH SFCC 1 AND 2.  RESET SFCC 1 AND 2, FAULT STILL PERSIST.  LUBRICATED LT AND RT WING SLATS IAW AMM 12-22-27-00.  PERFORMED TEST OF FLAPS/SLATS OPERATION IAW 27-84-00-06 AND 27-84-00-5, OPERATION AND INDICATION SATISFACTORY.  ACFT OK  FOR SERVICE.
